# SDR 95ZZZX3817

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9669N
- Make and model: Beech E18S
- Aircraft serial: BA382
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 40698
- Condition: Cracked
- Location: Nr 6 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER POST-FLIGHT INSPECTION, PILOT REPORTED OIL DRIPPING FROM NR 6 CYLINDER EXHAUST STACK.  REMOVED CYLINDER, FOUND NR 6 PISTON CRACKED SPANWISE ACROSS PISTON TOP CAUSING OIL TO DRAIN OUT EXHAUST STACK.  THERE WERE NO OTHER SIGNS OF DAMAGE TO CYLINDER OR LINK ROD.
